The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Is it risky to use both Sculptra AND Silicone ?

Dec 30, 2007

Is it safe to use Sculptra (New Fill?) in combo with Silicone for facial wasting in the same treatment areas of the face?

Response from Dr. Henry

I am not sure how those two substances would interact with each other. I haven't seen any published data on that or had any patients utilize both. If any reader has any information on use of silicone and Sculptra at the same time please post. KH

What caused my Rash: Sustiva or Abacavir?
Itchy face and neck on atripla

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint